# SDR AALA202110085194

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N996NN
- Make and model: Boeing 737823
- Aircraft serial: 31248
- Aircraft time: 14,869 hours, 6,266 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST CLASS OVEN NUMBER 2 HAS A STRONG ODOR INSIDE OVEN. REMOVED AND REPLACED FORWARD GALLEY NUMBER 2 OVEN PER AMM 25-32-03.
